MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; STYLET, TRACHEAL TUBE

MMJ SA DE CV (USD) SHILEY; STYLET, TRACHEAL TUBE
Model Number 85865
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the guide for the orotracheal tube was very soft, and at the time of intubation it bended at an angle that made it difficult to direct the tube through the buccal cords.There was no reported patient outcome.

Brand Name
SHILEY
Common Device Name
STYLET, TRACHEAL TUBE
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key11515401
Report Number2936999-2021-00240
Device Sequence Number4049596
Product Code BSR
UDI-Device Identifier10884522004091
UDI-Public10884522004091
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
PREAMEND
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/27/2022
Device Model Number85865
Device Catalogue Number85865
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2021
Initial Report FDA Received Date03/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR